# SDR SWIA202266389

- Difficulty date: June 17, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD EQUIPMENT COMPARTMENT (TRU BAY) HAS A CRACK IN THE LWR WEB NEAR THE L/H ACCESS DOOR AFT END.     (C-CHECK RO 8/31/2022)    REPAIRED FWD EQUIPMENT COMPARTMENT  LWR WEB NEAR THE L/H ACCESS DOOR AFT END. REF REO 601R-53-11-3787 REV -- DATE 2022-07-07 AND GREO 601R-53-11-111 DATED 98-MAR-18 REV NC. COMPLIED WITH TASK CARD 51-900-1003-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
